Ask an expert
Question

12 Jan 2006

re: 6674
My partner at the time had been tested and cleared. Have not had a partner for 4 months now and been using Locoid and Daktacort creams. Also, last few weeks been taking Xyzal tablets for allergies. My allergy tests also came back negative. Have used many other creams for fungal infections, is this one u mentioned any different? How would low blood sugar affect me?
Answer 410 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Bob,
Low blood sugar should not be a problem ( ie causing this rash). I was thinking of something like Dactacort but you've tried this already. Now I think the doctor should start thinking wider - things like psoriasis, contact dermatitis due to allergy to latex ( condoms) or lubricants a partner use, or lichen planus could be culprits. If all fails they could take a very small piece of skin (biopsy) and send it away to a lab to be examined? I wish I could help more.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.